# SDR AALA20141001007

- Difficulty date: October 1, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 46,578 hours, 18,838 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR HAS CORROSION ON CREASE ANGLE.  R & R ANGLE IAW AARD 51-00-05-1.
